# SDR JJBA20181218016

- Difficulty date: December 18, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 39,099 hours, 24,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW APU DRAIN AT DATA PLATE ON EDGE HAS CORROSION AS MARKED. INSTALLED REPAIR DOUBLER AND FILLER BETWEEN FR 80-81 BELOW DATA PLATE.
